# SDR SIMA200835002

- Difficulty date: December 14, 2008
- Submitted: December 16, 2008
- Operation: Air carrier
- Aircraft: N844AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145682
- Aircraft time: 22,201 hours, 21,367 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: 241244013002
- Part serial: 0242
- Condition: Vibration
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

ON FLIGHT 3971, CREW REPORTED DURING CLIMB NR 1 ENGINE LP VIBRATION CLIMBED RAPIDLY TO MAX VIBRATION.  NO PHYSICAL VIBRATION BY EITHER FLIGHT CREW MEMBER OR  FLIGHT ATTENDANT WAS NOTICED.  CREW PERFORMED AOM EMERGENCY CHECKLIST AND SHUTDOWN NR 1 ENGINE AS A PRECAUTION.  CREW DECLARED A EMERGENCY WITH ATC.  AIRCRAFT RETURNED TO MIA AND LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REMOVED AND REPLACED ENGINE VIBRATION MONITOR CONTROL MODULE.  OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
